MAUDE Adverse Event Report: STERILMED, INC. EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number BAR201101
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter procedure with an ep diagnostic catheter dynamic xt steerable decapolar large and the deflection became stuck.During the procedure, the curve of the catheter was stuck in a deflected position with full tension on the curved tip and could not be relaxed.The device was changed to a boston scientific dyna.The procedure was completed and was not altered as a result of this event.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial flutter procedure with an ep diagnostic catheter dynamic xt steerable decapolar large and the deflection became stuck.The returned device was examined and subjected to full function testing, evaluating the deflection and curve capabilities of the device.The catheter was observed to deflect and return to its neutral position.There was no indication the distal tip of the catheter is stuck or sticking.It is steerable.There are indications the product was removed from its packaging and handled.Though the catheter was observed with a bend in its shaft, it passed all functional tests as it met the expected deflection and curvature for this model.The reported issue is not confirmed.The device history record was reviewed, and the device had met all visual and functional criteria prior to being distributed to the customer.In addition, a manufacturing record evaluation was conducted for lot# 2096285 and no non-conformances were identified.Manufacturer's ref.No: (b)(4).

Brand Name
EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key9412642
Report Number2134070-2019-00147
Device Sequence Number1834631
Product Code NLH
UDI-Device Identifier10888551013307
UDI-Public10888551013307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Catalogue NumberBAR201101
Device Lot Number2096285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1